Freddi, Lorenzo and Paroni, Roberto and Roubícek, Tomás and Zanini, Chiara (2011) Quasistatic delamination models for Kirchhoff-Love plates. ZAMM - Journal of Applied Mathematics and Mechanics = Zeitschrift für Angewandte Mathematik und Mechanik, Vol. 91 (11), p. 845-865. ISSN 0044-2267. Article.
Full text not available from this repository.
A quasistatic rate-independent brittle delamination problem and also an adhesive unilateral contact problem is considered on a prescribed normally-positioned surface in a plate with a finite thickness. By letting the thickness of the plate go to zero, two quasistatic rate-independent crack models with prescribed path for Kirchhoff-Love plates are obtained as limit of these quasistatic processes.
I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore
Repository Staff Only: item control page